# SDR YENA20141116246

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 49,986 hours, 17,785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Part number: 341E030000
- Part serial: 06723
- Condition: Leaking
- Location: Bleed Sys
- Part time: 25,716 hours, 9,200 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ENG 1 BLEED LEAK. ACCOMPLISHED TSM 36-22-00-810-803-A. FOUND THERMOSTAT SOLENOID 10HA1 LEAKING.  R & R THE SOLENOID IAW AMM 36-11-55.  LEAK AND OPS CHECKED NORMAL.
